# SDR COZA20121108018

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N232K
- Make and model: Gulstm GIV
- Aircraft serial: 1232
- Aircraft time: 6,003 hours, 3,090 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: 1159B200172
- Part serial: 1232
- Condition: Migrated
- Location: Rt Mlg Door
- Part time: 6,003 hours, 3,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LANDING GEAR OPERATIONAL CHECK, FOUND THE RIGHT MAIN LANDING GEAR DOOR AFT HINGE BEARING MIGRATED OUT OF HINGE FITTING.  BEARING WAS NOT SWAGED IN HINGE.  SWAGED NEW BEARING P/N MS14101-6 INTO HINGE FITTING.  OPERATIONAL CHECK NORMAL.
